# SDR DALA2025090206512

- Difficulty date: August 27, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 95,682 hours, 18,069 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS INOPERATIVE / LOCATIONS:601.   GREEN RUNNING MAN SIGN PART OF EMERGENCY LIGHTS. NORMAL OPERATION. OPS CHECKED NORMAL IAW FIM 33-51.  (1166256)
